# SDR CA980210013

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7603 · Power Lever
- Part: Shaft
- Part number: 87620130101
- Condition: Broken
- Location: Nr 2 Eng
- Component: 87620128001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A POWER RUN UP WITH CONDITION LEVERS AT MAXIMUM AND POWER LEVERS ADVANCED TO APPROXIMATELY 80 PERCENT TORQUE, THE NR 2 CONDITION LEVER SUDDENLY MOVED BY ITSELF TO MINIMUM SETTING.  ATTEMPT TO FEATHER PROP USING CONDITION LEVER WAS UNSATISFACTORY.  ENGINE SHUTDOWN USING THE PULL FUEL OFF HANDLE.  INVESTIGATION REVEALED THE BROKEN SHAFT ON THE SPRING STRUT.
